# SDR FDEA201110214617

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK NR 2 LT CORRODED AT FR 18, 12" UP SIDE.  REMOVED CORROSION IAW SRM 51-74-10. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 PG 103. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-72-10.  REPROTECTED FASTENERS IAW SRM 51-75-10.  APPLIED CIC TO SEAT TRACK IAW 51-72-10.
